# SDR RAIA9909003

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N570HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41089
- Engine: Garrtt TPE33114GR
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 51228801
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

JFK- LEFT ENGINE OVERHEAT CAP ILLUMINATED.  MAINTENANCE REPLACED FIRE LOOP ASSY FOR LEFT ENGINE.
